[contact-form-7 id=”101″ title=”Contact form 1″]
- Arthritis, Cancer, Tinnitus And More Treatments and ResearchAARP Logo. AARP is a nonprofit, nonpartisan organization that helps people 50 and older improve the quality of their lives. About AARP · AARP Press Center ... (Source: AARP.org News)MedWorm Message: Have you tried our new medical search engine? More powerful than before. Log on with your social media account. 100% free.
- Trouble hearing? LISTEN to what suffering ear tinnitus sounds likeHEARING sounds from inside the body - or "ringing in the ears" - is known as tinnitus. This is what the complicated illness sounds like to sufferers. (Source: Daily Express - Health)
- Auris Medical concludes enrolment in Phase III trial of Keyzilen for tinnitusSwiss biopharmaceutical firm Auris Medical has concluded patient enrolment in a Phase III clinical trial (TACTT3) of its product candidate Keyzilen to treat acute and post-acute inner ear tinnitus. (Source: Drug Development Technology)
- Medical News Today: Pulsatile tinnitus: Causes, symptoms, and treatmentTinnitus is where a person hears sounds within the ear, such as ringing. Pulsatile tinnitus is when the sounds are in time to the beat of their pulse. (Source: Health News from Medical News Today)
- Lead poisoning at an indoor firing range - Kang KW, Park WJ.In March 2014, a 39-year-old Korean male presented with a 6-month history of various nonspecific symptoms including dizziness, fatigue, asthenia, irritability, elevated blood pressure, palpitation, eyestrain, and tinnitus. His occupational history revealed... (Source: SafetyLit)
- Ear tinnitus treatment - THIS finding brings new hope for cureTINNITUS - a condition which causes permanent ringing or buzzing in the the ears and can have significant impact on every day life. (Source: Daily Express - Health)MedWorm Message: Have you tried our new medical search engine? More powerful than before. Log on with your social media account. 100% free.
- NCMA Otolaryngologist Dr. David Quenelle, MD Makes the Connection...Dr. Quenelle discusses the new study by Oregon Health & Science University that reveals why prescription antidepressants may aggravate tinnitus symptoms(PRWeb August 27, 2017)Read the full story at http://www.prweb.com/releases/2017/08/prweb14629139.htm (Source: PRWeb: Medical Pharmaceuticals)
- Tinnitus warning: Taking THIS medication could make symptoms worseTINNITUS - a condition which causes permanent ringing or buzzing in the the ears - affects 10 per cent of the population. Experts have also revealed taking a commonly prescribed medication could make it worse. (Source: Daily Express - Health)
- Medical News Today: Tinnitus could be worsened by antidepressant useResearch suggests that selective-serotonin reuptake inhibitors - a common class of antidepressants - could lead to the exacerbation of tinnitus. (Source: Health News from Medical News Today)
- Does Stress Make Tinnitus Worse?Title: Does Stress Make Tinnitus Worse?Category: Doctor's& Expert's views on SymptomsCreated: 8/21/2017 12:00:00 AMLast Editorial Review: 8/21/2017 12:00:00 AM (Source: MedicineNet Hearing General)